# SDR ASOA06323

- Difficulty date: March 16, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H341417
- Condition: Cracked
- Location: Fuselage
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR OUTER HANDLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR OUTER HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
